Well, after my last session I only started feeling normal again on Day 5. I had a whole range of side effects, every day something new, mainly heartburn, tinnitus, and the flu symptoms with fever. Since night before last, a pain moving up and down my arm and today the veins in my hand are purple. Chemo Sister says it’s the chemo drug that does that. The drugs bugger up the veins and eventually all the veins in my arms are going to look like that. She struggled this morning, says I’m too fine and my veins are too fine, she’s going to ask the doctor if I can have a port implanted. It makes it easier for them to plug the chemo tubes into the port (which is already inserted into a large vein), and will save my veins. But that will mean an operation under full aneasthetic which I’m not sure my lungs will handle. I’m waiting for the doctor’s decision.
Next chemo session if all goes according to plan, will be in 2 weeks’ time. Ah and I completely overjudged the space – there are +- 15 lazy boys, not 30!